# SDR SWI202408230735

- Difficulty date: June 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 12 FS 250.00 - FS 280.00 CRACKED #28412625     (C-CHECK RO 8/22/2024)    REMOVED AND INSTALL NEW SERVICEABLE FLOOR SUPPORT AT LBL12 FS250-280 REF CRJ 700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 AND DWG CC670-33052 REV -G. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
